Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Asymptotic Lipschitz regularity of viscosity solutions of Hamilton-Jacobi equations

Authors: Xia Li and Lin Wang
Journal: Proc. Amer. Math. Soc. 146 (2018), 1571-1583
MSC (2010): Primary 35D40, 35F21, 37J50
Published electronically: December 28, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For each continuous initial data $ \varphi (x)\in C(M,\mathbb{R})$, we obtain the asymptotic Lipschitz regularity of the viscosity solution of the following evolutionary Hamilton-Jacobi equation with convex and coercive Hamiltonians:

\begin{displaymath}\begin {cases}\partial _tu(x,t)+H(x,\partial _xu(x,t))=0,\\ u(x,0)=\varphi (x). \end{cases}\end{displaymath}    

References [Enhancements On Off] (What's this?)

  • [1] Guy Barles, An introduction to the theory of viscosity solutions for first-order Hamilton-Jacobi equations and applications, Hamilton-Jacobi equations: approximations, numerical analysis and applications, Lecture Notes in Math., vol. 2074, Springer, Heidelberg, 2013, pp. 49-109. MR 3135340,
  • [2] Piermarco Cannarsa and Carlo Sinestrari, Semiconcave functions, Hamilton-Jacobi equations, and optimal control, Progress in Nonlinear Differential Equations and their Applications, vol. 58, Birkhäuser Boston, Inc., Boston, MA, 2004. MR 2041617
  • [3] G. Contreras, R. Iturriaga, G. P. Paternain, and M. Paternain, Lagrangian graphs, minimizing measures and Mañé's critical values, Geom. Funct. Anal. 8 (1998), no. 5, 788-809. MR 1650090,
  • [4] Andrea Davini and Antonio Siconolfi, A generalized dynamical approach to the large time behavior of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal. 38 (2006), no. 2, 478-502. MR 2237158,
  • [5] A. Fathi, Weak KAM theorem in Lagrangian dynamics, preliminary version No. 10, 2008.
  • [6] John N. Mather, Action minimizing invariant measures for positive definite Lagrangian systems, Math. Z. 207 (1991), no. 2, 169-207. MR 1109661,
  • [7] Xifeng Su, Lin Wang, and Jun Yan, Weak KAM theory for Hamilton-Jacobi equations depending on unknown functions, Discrete Contin. Dyn. Syst. 36 (2016), no. 11, 6487-6522. MR 3543596,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35D40, 35F21, 37J50

Retrieve articles in all journals with MSC (2010): 35D40, 35F21, 37J50

Additional Information

Xia Li
Affiliation: School of Mathematical and Physics, Suzhou University of Science and Technology, Suzhou Jiangsu, 215009, People’s Republic of China

Lin Wang
Affiliation: Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, People’s Republic of China

Keywords: Hamilton-Jacobi equations, viscosity solutions, asymptotic Lipschitz regularity
Received by editor(s): July 17, 2016
Received by editor(s) in revised form: May 3, 2017
Published electronically: December 28, 2017
Additional Notes: The first author was partially supported under NSFC Grant No. 11471238
The second author was partially supported under NSFC Grants No. 11631006, 11401107
Communicated by: Yingfei Yi
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society